MAUDE Adverse Event Report: Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER

Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER
Model Number MC2VR01-DELSYS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The delivery system was returned to the manufacturer, analyzed, and tested out of specification.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full delivery system was returned and analyzed.The flush tube detached from the hose barb of the tether lock housing of the delivery system.Fluid pathway leak was observed on the delivery system.The analyst noted the full delivery system was returned with the device intact in the device cup.There was a leak inside of the delivery system handle while flushing.The flush tube was detached from the tether lock housing hose barb inside of the delivery system handle.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Micra¿ VR2
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50928833
Report Number9612164-2026-04872
Device Sequence Number13442311
Product Code PNJ
UDI-Device Identifier00763000078683
UDI-Public(01)00763000078683(17)271028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMC2VR01-DELSYS
Device Catalogue NumberMC2VR01-DELSYS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale